# SDR SWAA2018083024698

- Difficulty date: August 19, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 48,394 hours, 28,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD BIN EMERGENCY LIGHT LENSES CRACKED.  R&R LENS IAW AMM.
